# SDR GTIA2020120735490

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 16,213 hours, 6,911 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 AND L2 DOORS ASSIST BOTTLE NEED SERVICE.  SERVICED R1 AND L2 DOORS ASSIST BOTTLE TO PROPER PRESSURE, IAW AMM 52-10-00.
